# SDR VNAA2020060311101

- Difficulty date: May 30, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 36,338 hours, 35,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Not Reported
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BOTH FORE AND AFT EXIT SIGN LENSES.
